# SDR UALA2009082102564

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 130104237
- Condition: Reads Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE CYL REG WHITE INDICATOR ONLY HALF VISIBLE IN WINDOW.  REPLACED LT ESCAPE SYSTEM INFLATION CYLINDER.
